English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96274/126892 (76%)
Visitors : 32309723      Online Users : 370
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120127
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120127


    Title: Nonlinear Elliptic Equations in Unbounded Domains
    Authors: 蔡隆義
    Tsai, Long-Yi
    Contributors: 應數系
    Date: 1990-03
    Issue Date: 2018-09-25 16:21:56 (UTC+8)
    Abstract: The author considers nonlinear elliptic second-order integro-differ- ential equations of the form $$ -\sum_{i=1}^N (\partial/\partial x_i) A_i (x,u(x),\nabla u(x))+F (x,u(x), (Ku)(x))=f(x) $$

    in an exterior domain $G$ under Dirichlet boundary conditions. The boundary $\partial G$ is smooth and $\{A_1,\cdots, A_N\}$ satisfy the Leray-Lions conditions in the case $p=2$. The operator $K\: L_2 (G)\to L_2(G)$ is nonlinear, bounded, continuous and has a Fréchet derivative which is bounded on bounded subsets of $L_2(G)$. The function $f$ is assumed to belong to the dual space $H^{-1} (G)$. The author establishes the existence of weak solutions using a concept of weak $\varepsilon$-upper and $\varepsilon$-lower solutions. Examples are given in which the operator $K$ has the form $\int_G \varphi(x,y,u(y))\,dy$. This work represents a continuation of the author's previous papers [same journal 11 (1983), no. 1, 75–84; MR0692993; ibid. 14 (1986), no. 3, 163–177; MR0867950]. Mention must also be made of a paper by P. Hartman and G. Stampacchia [Acta Math. 115 (1966), 271–310; MR0206537] in which existence and regularity for these types of equations are studied using different methods.
    Relation: Chinese Journal of Mathematics , Vol. 18, No. 1 , pp. 21-44
    AMS MathSciNet:MR1052498
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML143View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback